American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Ernst-Ulrich Gekeler. On the zeroes of Goss polynomials. Trans. Amer. Math. Soc. 365 (2013) 1669-1685.
Abstract, references, and article information   
View Article: PDF

[2] Imin Chen and Yoonjin Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$. Proc. Amer. Math. Soc. 141 (2013) 83-91.
Abstract, references, and article information   
View Article: PDF

[3] Yoshinori Hamahata. Sequences of Dedekind sums in function fields. Contemporary Mathematics 579 (2012) 81-89.
Book volume table of contents   
View Article: PDF

[4] Chieh-Yu Chang and Matthew A. Papanikolas; with an appendix by Brian Conrad. Algebraic independence of periods and logarithms of Drinfeld modules. J. Amer. Math. Soc. 25 (2012) 123-150. MR 2833480.
Abstract, references, and article information   
View Article: PDF

[5] Ernst-Ulrich Gekeler. Frobenius actions on the de Rham cohomology of Drinfeld modules. Trans. Amer. Math. Soc. 363 (2011) 3167-3183. MR 2775802.
Abstract, references, and article information   
View Article: PDF

[6] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[7] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Lehmkuhl. Compactification of the Drinfeld modular surfaces. Memoirs of the AMS 197 (2009) MR 2488548.
Book volume table of contents   

[9] Ernst-Ulrich Gekeler. Frobenius distributions of Drinfeld modules over finite fields. Trans. Amer. Math. Soc. 360 (2008) 1695-1721. MR 2366959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gebhard Böckle and Urs Hartl. Uniformizable families of $t$-motives. Trans. Amer. Math. Soc. 359 (2007) 3933-3972. MR 2302519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Florian Breuer. CM points on products of Drinfeld modular curves. Trans. Amer. Math. Soc. 359 (2007) 1351-1374. MR 2262854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Álvarez. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005) 2207-2217. MR 2138861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. J. van der Heiden. Addendum to ``Factoring polynomials over finite fields with Drinfeld modules''. Math. Comp. 73 (2004) 2109-2109. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James S. Milne and Niranjan Ramachandran. Integral motives and special values of zeta functions. J. Amer. Math. Soc. 17 (2004) 499-555. MR 2053950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. J. van der Heiden. Factoring polynomials over finite fields with Drinfeld modules. Math. Comp. 73 (2004) 317-322. MR 2034124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. Dale Brownawell and Laurent Denis. Linear independence and divided derivatives of a Drinfeld module II. Proc. Amer. Math. Soc. 128 (2000) 1581-1593. MR 1709742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Laurent Lafforgue. Une compactification des champs classifiant les chtoucas de Drinfeld. J. Amer. Math. Soc. 11 (1998) 1001-1036. MR 1609893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Chih-Nung Hsu. Some results on finite Drinfeld modules. Proc. Amer. Math. Soc. 126 (1998) 1955-1961. MR 1451807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Tubbs. Analytic subgroups of $t$-modules. Trans. Amer. Math. Soc. 349 (1997) 2605-2617. MR 1340188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bjorn Poonen. Fractional Power Series and Pairings on Drinfeld Modules. J. Amer. Math. Soc. 9 (1996) 783-812. MR 1333295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yuichiro Taguchi. The Tate conjecture for $t$-motives . Proc. Amer. Math. Soc. 123 (1995) 3285-3287. MR 1286009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. S. Dummit and David Hayes. Rank-one Drinfel'd modules on elliptic curves . Math. Comp. 62 (1994) 875-883. MR 1218342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sunghan Bae and Pyung-Lyun Kang. Local isogeny theorem for Drinfel\cprime d modules with nonintegral invariants . Proc. Amer. Math. Soc. 119 (1993) 19-25. MR 1145411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David R. Hayes. On the reduction of rank-one Drinfel'd modules . Math. Comp. 57 (1991) 339-349. MR 1079021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeremy T. Teitelbaum. The Poisson kernel for Drinfeld modular curves . J. Amer. Math. Soc. 4 (1991) 491-511. MR 1099281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Spencer Bloch. Algebraic cycles and the Lie algebra of mixed Tate motives . J. Amer. Math. Soc. 4 (1991) 771-791. MR 1102577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1